# SDR DALA2021031501433

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOWS; HOLE #1 SCRATCHES ON FITTING BTW 9 TO 3 CLOCK POS, CORROSION ON SKIN AND FITTING BTW 3 TO 5 CLOCK POS; HOLE #2 SCRATCHES ON FITTING BTW 12 TO 2 CLOCK POS, CORROSION ON SKIN AND FITTING BTW 3 TO 4 AND 9 TO 10 CLOCK POS, CORROSION ON SKIN BTW 5 TO 7 POS ; HOLE #3 SCRATCHES ON FITTING BTW 5 TO 7 AND 12 TO 1 CLOCK POS, CORROSION ON SKIN AT 11 CLOCK POS ; HOLE #4 SCRATCHES ON SKIN AND FITTING BTW 8 TO 12 CLOCK POS, CORROSION ON SKIN AND FITTING BTW 7 TO 9 CLOCK POS ; HOLE #5 SCRATCHES ON SKIN BTW 6 TO 1 CLOCK POS; HOLE #6 SCRATCH ON FITTING BTW 2 TO 4 CLOCK POS, SCRATCH ON SKIN BTW 6 TO 12 CLOCK POS ; HOLE #7 SCRATCH ON FITTING BTW 12 TO 4 CLOCK POS, SCRATCHES ON SKIN BTW 4 TO 7 CLOCK POS ; HOLE #8 SCRATCH ON FITTING BTW 3 TO 7 CLOCK POS, CORROSION ON SKIN AND FITTING BTW 3 TO 5 AND 8 TO 10 CLOCK POS, SCRATCHES ON SKIN BTW 7 TO 1 CLOCK POS : HOLE #9 CORROSION ON SKIN/FITTING BTW 4 TO 12 CLOCK POS; HOLE #10 SCRATCHES ON SKIN BTW 7 TO 1 CLOCK POS AND CORROSION ON SKIN/FITTING BTW 11 TO 12 CLOCK POS. C/W ERA 590487-14. (LP 1752686)
